# SDR DALA2019012600592

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELONGATED HOLE FLOOR STRUCTURE WEB AT BS 979 LBL 45 AT AFT GALLEY AREA. REPLACED WEB FLOOR STRUCTURE AT BS 951.00 TO BS 992.00 LBL 45 AT AFT GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DRAWING 147A8501.
